# SDR SWAA002470

- Difficulty date: November 27, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 14,728 hours, 12,780 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5417N509
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED & DISCONNECTED AT ROW 17. RECONNECTED & STOWED WIRES PER MM.
